# SDR GQRR201306292920

- Difficulty date: October 31, 2012
- Submitted: June 28, 2013
- Operation: General aviation
- Filed by: Advantage Aviation Technologies II , LLC., repair station GQRR443L
- Aircraft: N401WS
- Make and model: Piagio P180
- Aircraft serial: 1057
- Engine: Pwa PT6A66
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 114180003
- Part serial: DH0002
- Condition: Failed
- Location: Nlg Steering
- Part time: 2,999 hours, 2,814 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT THE ACFT SUFFERED AN UNCOMMANDED STEERING INPUT, THE ACFT EXITED THE RUNWAY AND WAS HEAVILY DAMAGED.  SUBSEQUENT TESTING POINTS TO A FAILURE OF THE RECENTLY O/H STEERING MANIFOLD.
